# SDR SWIA95712

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2702Z
- Make and model: Swrngn SA227AC
- Aircraft serial: AC669
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL HYDRAULIC FAILURE OVER SMO.  REPLACED NR 6 FLEX LINE FOR LEFT ENGINE HYDRAULIC PRESSURE WITH PRE-FABRICATED STAINLESS STEEL LINE.  SERVICED RESERVOIR BLEED AIR FROM SYSTEM.  RUN-UP AND LEAK CHECKS GOOD.
